# SDR FDEA201203120897

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED, BS 365-377, RBL 45.5.  BLENDED CORROSION IAW SRM 51-10-02.  ORIG MATERIAL THICKNESS WAS .090 AFTER REWORK .070 TOTAL MATERIAL LOSS WAS .020.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101 DETAIL VIII.  FABRICATED NEW SEAT TRACK.  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SRM 51-40-02.
